Please use this identifier to cite or link to this item:
Title: Formal proofs for broadcast algorithms
Authors: Zammit, Mandy
Francalanza, Adrian
Keywords: Distributed algorithms
Issue Date: 2014
Publisher: Malta Chamber of Scientists
Citation: Zammit, M., & Francalanza, A. (2014). Formal proofs for broadcast algorithms. Xjenza, 2(2), 21-28
Abstract: Standard distributed algorithmic solutions to recurring distributed problems are commonly specified and described informally. A proper understanding of these distributed algorithms that clarifies ambiguities requires formal descriptions. However, formalisation tends to yield complex descriptions. We formally study two broadcast algorithms and present an encoding framework using a process descriptive language and formalise these algorithms and their specifications using this framework. Following these new formal encodings we discuss correctness proofs for the same algorithms.
Appears in Collections:Scholarly Works - FacICTCS
Xjenza, 2014, Volume 2, Issue 2
Xjenza, 2014, Volume 2, Issue 2

Files in This Item:
File Description SizeFormat 
Formal Proofs for Broadcast Algorithms.pdf671.9 kBAdobe PDFView/Open

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.